Tired of Hiding Behind Make-up! 60mg a day - Dallas, TX

I've never had major issues with acne growing up...

I've never had major issues with acne growing up but I would get a few pimples here and there. About 2 years ago I decided to stop taking birth control and my acne decided it wanted to show up and show out! Along with stopping birth control and using the wrong make-up, my face was HORRIBLE! I was so insecure it was unbelievable. I hated looking at myself in the mirror...I hate having to wear make-up just to make a store run...I hated turning down dates because I knew my blemishes would still show no matter how much foundation I used. People will never understand how you feel when they're not the one with the issue. I've tried several medications and face products but nothing has officially worked. My doctor suggested Accutane and of course my family and friends tried to talk me out of taking it due to the side effects. I decided that either I'm going to give it a go and pray that it works or I'm going to walk around the rest of my life being insecure. I decided to start Accutane for ME. Fyi: The pictures posted isn't the worst my face has been. My face has actually cleared up since my last extreme breakout but I keep getting pimples that's stopping my face from being 100% clear.

Day 5

Day 5 and I'm finally starting to feel a little dryness on my face. My lips feel normal due to me always keeping them moisturized. I have felt a little shoulder discomfort and have had a few white heads pop up. Anyone have any advice for a good face/body/lip moisturizer? I'd like to start moisturizing my face and body as soon as possible.

Face becoming darker/redder

I've been taking 60mg a day of Accutane for almost 2 weeks and I've notice that my face has gotten 2 to 3 shades darker. The rest of my body hasn't change only my face...is this normal??? I've been wearing spf15 and recently bought spf50 but I hardly ever go into the sun...my most sun exposure is when I'm driving. Please help! Will my normal color return?

Initial Breakout after 18 days?

I had a few pimples come up on my checks and forehead, nothing too major but I'm guessing that was my initial breakout. My acne wasn't horrible to begin with so I wasn't expecting my ib to be too extreme. Is it too early to experience an ib after 18 days on the medication? How long do you have to be on accutane to have your ib? I pray that was my ib!!! No more pimples please...

1st month completed!!!

Hello everyone! :) I finally completed my first month of Accutane! My blood results were fine but my doctor decided to keep me on 60mg per day. She also told me I'll be on Accutane for another 5 months (6 months total). I have experienced joint discomfort in my right hip and my shoulders but nothing unbearable. My doctor did tell me I could take Tylenol for the discomfort. I have had a few breakouts since starting the medicine but it's nothing I'm not use to. My skin has become a little redder, as you can see in the photos, but it's not too bad. My face stills blends with the color of my body. My lips....DRY! But nothing a little vasline cant handle! I've been using cetaphil daily moisturizer spf 50 for my face...GREAT STUFF! I'm excited to see what my 2nd month on Accutane will be like. Wish me luck!

Reminiscing....

So I'm currently at the doctors for my two month checkup! 2 months down...4 more to go (60 mg). I started reminiscing on how bad my face use to be and how insecure I was. I'm still dealing with a little insecurity but it's not as bad as it use to be. The picture posted is a few months before I started Accutane. My face has improved drastically since then and Accutane has definitely helped. I'm grateful! My face hasn't been this clear in years! I'm soooo excited to see the end result of this long process! ????????

Dryness

My arms and back are starting to become really dry...has anyone else experienced this?

Ugh!!!

Did my blood work on Friday (the results were good) and I was told that I had to pick up my medicine by Thursday. I went to the pharmacy Tuesday and they told me they haven't recieved anything from my doctor. I've been calling my doctor constantly...and the medicine still has not been sent to the pharmacy. I'm really upset because it's such an inconvenience!!! Today is Thursday and If I don't start my medicine today I'm going to be pissed to the MAX because I'll have to do my blood work over again and I refuse to pay another $40 copay and for the blood test! Grrrrrrr....I'm on the verge of losing my cool! I'm too far in the process to start over!!!!!!

Exhausted

It seems like no matter how much sleep I get, I feel so exhausted! At first I didn't think much of it until today. Last night I got 7 hours of sleep and today my energy level is a 40 out of 100! Cappuccino might become my new best friend thanks to Accutane!
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful